# SDR DALA1032126704

- Difficulty date: November 9, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 37,055 hours, 13,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 11/09/10 DURING A LIGHTNING STRIKE INSPECTION, A FASTENER HOLE WAS MISDRILLED AT BS 778, STR 16L.  REMOVED DAMAGE AND INSTALLED A PERMANENT REPAIR PER ER/A 487276-14.  (DL757103074)
